MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE

PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24950E
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the remote monitor had steam coming out of the bottom side of the reader.The caller was advised to unplug the rader from power and leave unplugged.A new monitor was ordered for the patient.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
On (b)(6) 2017, it was reported that the remote monitor had steam coming out of the bottom side of the reader.The caller was advised to unplug the reader from power and leave unplugged.A new monitor was ordered for the patient.No patient complications have been reported as a result of this event.Remote monitor failed during interrogation test; found defective radiofrequency head battery; found error code 3230 in field action log.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the remote monitor had steam coming out of the bottom side of the reader.The caller was advised to unplug the reader from power and leave unplugged.A new monitor was ordered for the patient.No patient complications have been reported as a result of this event.

Brand Name
MYCARELINK
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key7091338
Report Number3004593495-2017-00692
Device Sequence Number11071431
Product Code NVZ
UDI-Device Identifier00643169452060
UDI-Public00643169452060
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24950E
Device Catalogue Number24950E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2017
Initial Date Received by Manufacturer 09/14/2017
Supplement Date Received by Manufacturer12/11/2017
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR